# SDR REXA2021122001155

- Difficulty date: September 25, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL F.S. 785.15 - 847+48 HAS CORROSION ON RAIL FLANGE. 	C/A: REMOVED AND REPLACED SEAT TRACK IAW CRJ 900 AMM.
